# SDR 2007UALA01430

- Difficulty date: May 4, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 65,619 hours, 10,774 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT BAR AT THE AFT GALLEY AREA IS BROKEN.  REPLACED LIGHT BAR.  OPS CHECKS NORMAL.
